# SDR YADA20171020001

- Difficulty date: October 20, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N110AX
- Make and model: Beech 1900C
- Aircraft serial: UC93
- Aircraft time: 35,742 hours, 42,254 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Head
- Part number: 7003897902
- Condition: Smoke
- Location: Autopilot
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ENGINE SHUTDOWN,  THE PILOT NOTICED AN ELECTRICAL ODOR, ACCOMPANIED WITH SMOKE COMING FROM THE CENTER CONSOLE AUTO-PILOT CONTROL HEAD.  MAINTENANCE CONFIRMED THE SMOKE WAS FROM AUTO-PILOT CONTROL HEAD BOX, AND REMOVED THE COMPONENT.
